# SDR DALA13060670652

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 82,575 hours, 34,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE STUCK. F/A CANNOT MOVE HANDLE.   FOUND SPRING ASSY DAMAGED AT GIRT BAR.. REPLACED SPRING ASSY.
